Lora Tabs (Generic of Claratyne / Claritin)

Lora Tabs (Generic of Claratyne / Claritin)

Active Ingredients

Loratadine 10mg.

Inactive Ingredients

Lactose, Microcrystalline Cellulose, Maize Starch, Pregelatinised Starch, Colloidal hydrated silica, Magnesium Stearate, Hydroxypropyl Methylcellulose, Macrogol, Carnauba wax, talc.

Product Description

Lora-Tabs are a fast-acting, non-drowsy treatment used to relieve the symptoms of perennial and seasonal allergic rhinitis, commonly known as hayfever. It provides daily relief from sneezing, running or itchy nose, nasal congestion, throat discomfort, and irritated or watery eyes. Lora-Tabs will also alleviate the symptoms of other allergic skin reactions including urticaria, or "hives". The active ingredient in each tablet of Lora-Tabs is 10mg of the antihistamine Loratadine. Loratadine helps to reduce the symptoms of an allergic reaction by preventing the effects of the substance histamine within the body. Lora-Tabs is available in a packet of 30 tablets.

Dosage

  • Adults and children over 12 years of age - Ttake one tablet daily.
  • Children aged 2 to 12 years of age weighing more than 30kg - Take one tablet of Lora-Tabs daily.
  • Children aged 2 to 12 years of age weighing less than 30kg - Take half a tablet of Lora-Tabs daily.
  • Lora-Tabs is not be used by children under 2 years of age unless advised otherwise by your doctor or pharmacist.
  • Do not take a double dosage of Lora-Tabs. If you miss a daily dose but remember more than 12 hours before you are due to take your next dose then take it as normal. If it is less than 12 hours before your next dose then skip the day's dose and take the next dose when it is due.

Warnings and Cautions

  • Consult with your doctor or pharmacist before using Lora-Tabs if you are pregnant or breast-feeding
  • Consult with your doctor or pharmacist before taking Lora-Tabs if you have liver or severe kidney problems
  • Lora-Tabs is unlikely to cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery
  • Do not use Lora-Tabs if you are allergic to Loratadine or any of the other ingredients of Lora-Tabs. Lora-Tabs does not contain sucrose or gluten but does contain lactose
  • Keep Lora-Tabs out of the reach of young children
  • In some cases, possible side effects of this medication may include: Headaches, Fatigue, Dry mouth
  • Keep Lora-Tabs in a cool, dry place. Store at or below 25?C/75?F. Protect from direct sunlight.

Lora-Tabs is marketed in New Zealand by Pacific Pharmaceuticals Ltd, Auckland, New Zealand.


If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.

These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.

Guarantee    Contact us    Privacy & security policy   

Shipping information    Export restrictions    Cancellations, refunds, and returns

All prices are inclusive of GST.

Copyright © Albany St Pharmacy Ltd, 27 Albany St, Dunedin, New Zealand